# SDR ASOA06084

- Difficulty date: January 10, 2006
- Submitted: February 6, 2006
- Operation: Air carrier
- Aircraft: N855AS
- Make and model: Aerosp ATR72
- Aircraft serial: 7395
- Engine: Pwa PW127
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Step
- Part number: 601R3198067
- Condition: Broken
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A GROUND INSPECTION, THE PASSENGER DOOR BOTTOM STEP WAS FOUND TO BE BROKEN.  MAINTENANCE REMOVED AND REPLACED THE PASSENGER DOOR BOTTOM STEP.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (K)
